Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Excessive hair loss from front. How to control and increase hair growth?

Dear Sir, I am loosing my hair on my front drastically and I would like to know how to control and grow hair. Also I wear wig which has clips on 2 sides of my head which damaged my scalp on 2 sides on top of my head. And hair growth stopped m using petroleum 30 and jabrandi q ,it is use ful for my hair or not plzz tell me sir m very upset on my hair fall ,pls give me some sugeestion wht type of medicne m using in mah hair growth are incresed....
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sumi,
Thanks for writing in.

The condition you are suffering from is Androgenetic alopecia.
It is a hormonal condition.
A treatment ranging from 6 months to one year is needed for optimal results.
Consult a good dermatologist who can start you on prescription medications and few procedures.

Hope this helps.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor